Adaptive stabilization of nonlinear systems

L. Praly, G. Bastin, J. B. Pomet, Z. P. Jiang

Research output: Contribution to journalArticlepeer-review

Abstract

An overview of the various parametric approaches which can be adopted to solve the problem of adaptive stabilization of nonlinear systems is presented. The Lyapunov design and two estimation designs -equation error filtering and regressor filtering- are revisited. This allows us to unify and generalize most of the available results on the topic and to propose a classification depending on the required extra assumptions - matching conditions or growth conditions.

Original languageEnglish (US)
Pages (from-to)347-433
Number of pages87
JournalUnknown Journal
Volume160
StatePublished - 1991

ASJC Scopus subject areas

  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Adaptive stabilization of nonlinear systems'. Together they form a unique fingerprint.

Cite this